Alert archive / New Jersey / Special Marine Warnings in 2007
Special Marine Warning 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 20, 2007, 7:38 PM EDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2007, 7:38 PM EDT (23:38 UTC)
- Expired
- May 20, 2007, 9:15 PM EDT
- In force
- 97 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS51 KPHI 202342 SMWPHI ANZ451-210115- /O.NEW.KPHI.MA.W.0008.070520T2338Z-070521T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 738 PM EDT SUN MAY 20 2007 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SPECIAL MARINE WARNING FOR... COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM OVER ATLANTIC COASTAL WATERS... INCLUDING GARDEN STATE NORTH REEF...GARDEN STATE SOUTH REEF AND LITTLE EGG REEF... * UNTIL 915 PM EDT * AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND THUNDERSTORMS MOVING FROM EAST CENTRAL NEW JERSEY TO THE COAST. RADAR INDICATED THAT THE STRONGEST STORMS WERE GENERATING WIND GUSTS OF 35 TO 40 KNOTS. THE STORMS WERE MOVING SOUTHEAST AT 40 MPH. * THE STORMS WILL BE NEAR BARNEGAT LIGHT BY 740 PM EDT BEACH HAVEN BY 755 PM EDT MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...SOME DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. LAT...LON 3977 7408 3947 7430 3926 7406 3957 7382 $$ MPD
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 20, 5:40 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 20, 5:40 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 540 PM EDT SUN MAY 20 2007 .SYNOPSIS... THE UPPER LOW IS FINALLY MOVING AWAY FROM THE COAST AND HIGH PRESSURE WILL BE BUILDING OVER THE REGION. A COUPLE OF VERY NICE DAYS AHEAD WITH SEASONABLE TEMPERATURES DAY AND NIGHT AND GENERALLY CLEAR SKIES. AFTER A SLIGHT CHANCE OF SHOWERS THIS EVENING, THE NEXT CHANCE OF PRECIPITATION DOWN THE ROAD WILL BE ON FRIDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... LAST OF THE SHORT WAVES ROTATING AROUND THE UPPER LOW WILL BE MOVING OFFSHORE THIS EVENING. WITH THE VORT MAX MAKING ITS WAY AROUND THE UPPER LOW, SHOWERS WILL CONTINUE FOR THE NEXT SEVERAL HOURS, ALONG WITH A FEW ISOLATED THUNDERSTORMS. THIS WILL BE ADJUSTED IN THE GRIDS FOR THE EVENING HOURS FOR MAINLY OUR NORTHERN ZONES. A WEAK FRONT PUSHING SOUTH THROUGH THE FORECAST AREA WITH SCATTERED SHOWERS ACCOMPANY IT IS PRESENTLY OVER NORTHEAST PENNSYLVANIA AND SOON TO BE IN NORTHERN NEW JERSEY. SHOWERS SHOULD MOVE OVER A GOOD PART OF OUR ZONES WITH EXCEPTION OF EXTREME SOUTHERN ZONES. CLOUDS WILL BE ON THE INCREASE NEXT SEVERAL HOURS AND THE SCATTERED SHOWERS IN THE VICINITY FOR A FEW HOURS THIS EVENING. YESTERDAY THE INVERTED V SOUNDING REPRESENTATIVE OF THE AREA, WITH T/TD SPREADS AT THE SURFACE INITIALLY BETWEEN 20 AND 30 DEG F EARLIER SATURDAY, RESULTED IN SOME WIND GUSTS APPROACHING 40 KT IN SOME PRETTY SHALLOW AND WEAK REFLECTIVITY RETURNS. TODAY THE SOUNDINGS NOT AS TYPICAL OF THE HIGH BASE V SO NOT EXPECTING MUCH IN THE WAY OF WINDS. SOME ECHOES ARE AT 40-45DBZS. CLOUDS W/B DISSIPATING OVERNIGHT AND TEMPERATURES FALLING TO ABOUT 4 OR 5 DEGREES ABOVE DEW POINTS. NOT DOING TO MENTION AN FOG AT THIS TIME. THE FRONT WILL BE SOUTH OF THE MASON DIXON LINE AFTER MIDNIGHT WITH THE CLEARING SETTING IN. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... UPPER RIDGE OVER WESTERN PENNSYLVANIA MONDAY EVENING CONTINUES EAST WITH SOME RESIDUAL CLOUDINESS ALIGNED ALONG THE RIDGE AXES. A SMALLTERING CLOUDS AT TIMES FROM THIS INTO TUESDAY BUT NOT PRECIPITATION. MEANWHILE, TEMPERATURES REMAINING PRETTY CLOSE TO NORMAL. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE EARLY PART OF THE LONG TERM WILL NOT BE MUCH DIFFERENT AS THE RIDGE NOW TAKING ITS SWEET OL TIME TO MOVE JUST AS THE UPPER LOW DID EARLY IN THE PERIOD. RIDGE REMAINS IN PLACE THROUGH FRIDAY. HOWEVER, VIGOROUS CYCLONE JUST ACROSS THE NORTHERN GREAT LAKES WILL TIGHTEN THE UPPER GRADIENT ON FRIDAY AND BEGINS TO FLATTEN OUT THE RIDGE ON FRIDAY AND FINALLY A ZONAL FLOW INTO SATURDAY WITH A WEAK FRONT PASSING THROUGH WITH DIMINISHING SHOWERS SOME LATE FRIDAY INTO SATURDAY. ANOTHER SHORT WAVE DIGS SOUTH INTO THE NORTHERN PLAINS WITH ANOTHER FRONT APPROACHING FROM THE WEST SUNDAY AFTERNOON. UPPER RIDGE MOVES OFFSHORE SUNDAY NIGHT AND A BACKING SOUTHWEST FLOW DEVELOPS WITH THE SHOWERS HAVE A BETTER CHANCE TO PASS THROUGH THE REGION SUNDAY NIGHT. THE HIGH TEMPERATURES RISE INTO THE 80S THURSDAY THROUGH SUNDAY MOSTL AREAS WITH HIGH 70S NORTHERN AREAS. NOT HOT BY ANY MEANS, BUT A THREE- FOUR DAY PERIOD WITH THE HUMIDITY JUST A LITTLE TIGHT. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... THE UPPER TROUGH AND LOW LEVEL COLD FRONT WILL BE APPROACHING DURING MID AFTERNOON AND PASS THROUGH THE AREA LATER THIS AFTERNOON OR BY DARK. RADAR AND SATELLITE TRENDS SHOWED ACTIVITY APPROACHING FROM THE NORTHWEST WITH THE UPPER VORTICITY MAXIMUM, MAINLY IN THE FORM OF SHOWERS, HOWEVER THERE IS SOME LIGHTNING ACTIVITY EMBEDDED. WE ARE NOT EXPECTING THUNDERSTORMS TO AFFECT THE TAF SITES, BUT WE DO EXPECT, AND HAVE HAD, SOME SHOWERS AT A FEW SITES. THIS WILL BRING ADDITIONAL MID CLOUDS INTO THE AREA, AND THE POSSIBILITY OF STRATOCUMULUS AS WELL AS ISOLATED TO SCATTERED SHOWERS, WITH MOST OF WHAT OCCURS OVER OUR NORTHERN AREAS (TOWARD ABE) HOWEVER, VFR CONDITIONS ARE EXPECTED WITH THIS EVENT. THE WINDS WILL BE SWINGING AROUND A BIT MORE TO THE NORTHWEST AS WELL AS NOTED BY THE CWSU IN OUR COORDINATION CALL, WINDS COULD BE A BIT GUSTY IN THE PROXIMITY OF THE FRONT AS WELL, ALTHOUGH THIS WAS A BIT HARD TO ADD INTO THE TAFS...THANKS CWSU ISP. AFTER THE VORTICITY MAX/TROUGH SWING THROUGH THE AREA, CONDITIONS SHOULD IMPROVE TO SCATTERED CLOUDS OR BETTER THIS EVENING. WITH MANY AREAS KEEPING AT LEAST 5 TO 10 KNOTS, NO VISIBILITY RESTRICTIONS WERE INTRODUCED AFTER MIDNIGHT, AS THE AIRMASS DRIES A BIT FURTHER OVERNIGHT AND TOWARD MORNING. BEYOND THE FORECAST PERIOD, A RIDGE OF HIGH PRESSURE AT THE SURFACE AND ALOFT WILL BUILD ALONG THE EAST COAST MONDAY AND PERSIST INTO THURSDAY. LONG RANGE MODELS SHOW LOW PRESSURE MOVING WELL TO THE NORTH OF OUR AREA (IN CANADA) DURING FRIDAY, WITH A SURFACE REFLECTION IN OUR AREA LATER FRIDAY OR FRIDAY NIGHT. THATS QUITE A WAYS AWAY. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE FORECAST PERIOD (THAT IS, THROUGH SATURDAY MORNING). WINDS WILL BECOME A BIT STRONGER AND SOMEWHAT GUSTY LATER TONIGHT AND MONDAY MORNING BEHIND THE WEAK FRONT PASSING THROUGH THE AREA THIS EVENING AND EARLY TONIGHT, AND THEN SLACK OFF AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA FROM THE WEST MONDAY AND PARKS FOR A BIT EARLY THIS WEEK. EVEN AS THE RIDGE BREAKS DOWN LATER THIS WEEK, AND A RETURN SOUTH OR SOUTHWEST FLOW DEVELOPS, CONDITIONS SHOULD REMAIN BENIGN. ITS HARD TO REMEMBER THE LAST TIME WAVEWATCH FORECAST WAVES BELOW 5 FEET FOR IT ENTIRE FORECAST PERIOD, AS IT DOES WITH THIS RUN. && .FIRE WEATHER... ALTHOUGH A FIRE WEATHER WATCH WILL NOT BE ISSUED AT THIS TIME, CONDITIONS COULD GET CLOSE FOR OUR PENNSYLVANIA ZONES FOR MONDAY MIDDAY AND AFTERNOON, WHERE CRITERIA ARE A LITTLE LOWER. SUSTAINED WINDS WILL BE NEAR 15 MILES AN HOUR AROUND MIDDAY, BUT MAY SLACK OFF AS THE AFTERNOON PROGRESSES AND RELATIVE HUMIDITIES DROP FURTHER. THE HUMIDITIES MAY NOT GET GENERALLY BELOW 30 PERCENT FOR MINIMUMS, BUT COULD DROP BELOW THAT LEVEL OR GET CLOSE AT A FEW PLACES AS AIR MIXES DOWN FROM 850 HPA OR SO. FINE FUEL MOISTURE APPEARS TO BE BELOW CRITERIA. TO PRODUCE SOME NOTICE TO OUR FIRE MANAGERS, A MENTION OF NEAR FLAG CONDITIONS WILL BE ADDED IN AN UPDATED HAZARDOUS WEATHER OUTLOOK THIS AFTERNOON. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...EBERWINE NEAR TERM...EBERWINE/DELISI/ROBERTSON SHORT TERM...EBERWINE/DELISI LONG TERM...EBERWINE/DELISI AVIATION... /ROBERTSON MARINE... / FIRE WEATHER... /
Hazardous weather outlook, May 20, 2:04 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 204 PM EDT SUN MAY 20 2007 PAZ054-055-060>062-067>071-211815- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 204 PM EDT SUN MAY 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ENHANCED FIRE WEATHER CONDITIONS ARE LIKELY TO OCCUR MONDAY. SUSTAINED WINDS WILL BE NEAR 15 MILES AN HOUR AT TIMES FROM MID MORNING INTO THE AFTERNOON. RELATIVE HUMIDITIES WILL DROP TO NEAR 30 PERCENT BY MID AFTERNOON, AND SOME SPOTS MAY DROP TO NEAR 25 PERCENT ESPECIALLY OVER HIGHER TERRAIN. IN ADDITION, THE FINE FUELS WILL CONTINUE TO DRY OUT, AND MAY HAVE LESS THAN 10% MOISTURE. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-211815- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 204 PM EDT SUN MAY 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-211815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 204 PM EDT SUN MAY 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 20, 5:58 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 558 PM EDT SUN MAY 20 2007 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071- 202330- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...LONG BEACH ISLAND... WHARTON STATE FOREST...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA 558 PM EDT SUN MAY 20 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS. .. EARLY THIS EVENING, NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS FROM THE LEHIGH VALLEY THROUGH NORTH CENTRAL NEW JERSEY TO THE RARITAN BAY THAT WAS MOVING SOUTHEAST AT AROUND 40 MPH. ACCORDING TO RADAR, SOME OF THE STRONGER SHOWERS AND THE THUNDERSTORMS WERE GENERATING WIND GUSTS UP TO AROUND 40 MPH. THERE ALSO WERE ISOLATED HEAVY DOWNPOURS RESULTING IN RAINFALL AMOUNTS IN EXCESS OF ONE-HALF INCH. THERE WAS SOME DANGEROUS CLOUD TO GROUND LIGHTNING ASSOCIATED WITH THE THUNDERSTORMS. ADDITIONAL SHOWERS WERE DROPPING INTO THE SOUTHERN POCONOS AND FAR NORTHWEST NEW JERSEY FROM EXTREME NORTHEAST PENNSYLVANIA EARLY THIS EVENING. THE ENTIRE AREA WILL MOVE INTO SOUTHEASTERN PENNSYLVANIA, CENTRAL NEW JERSEY AND THE NEW JERSEY SUBURBS OF PHILADELPHIA THROUGH 730 PM. MANY AREAS WILL ESCAPE THE GUSTY WINDS, HEAVY DOWNPOURS AND LIGHTNING, BUT IF YOU SEE THE SKY TO THE NORTHWEST DARKENING OR IF YOU HEAR THUNDER, PLEASE MOVE INDOORS IMMEDIATELY. MPD
Special weather statement, May 20, 6:10 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 610 PM EDT SUN MAY 20 2007 DEZ001-MDZ008-NJZ001-007>010-012>021-026-027-PAZ054-055-060>062- 067>071-202330- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...LONG BEACH ISLAND...WHARTON STATE FOREST... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 610 PM EDT SUN MAY 20 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS. .. EARLY THIS EVENING, NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS FROM THE LEHIGH VALLEY AND BERKS COUNTY THROUGH NORTH CENTRAL NEW JERSEY TO SANDY HOOK THAT WAS MOVING SOUTHEAST AT AROUND 40 MPH. ACCORDING TO RADAR, SOME OF THE STRONGER SHOWERS AND THE THUNDERSTORMS WERE GENERATING WIND GUSTS UP TO AROUND 40 MPH. THERE ALSO WERE ISOLATED HEAVY DOWNPOURS RESULTING IN RAINFALL AMOUNTS IN EXCESS OF ONE-HALF INCH. THERE WAS SOME DANGEROUS CLOUD TO GROUND LIGHTNING ASSOCIATED WITH THE THUNDERSTORMS. TWO AREAS OF ADDITIONAL SHOWERS WERE DEVELOPING THIS EVENING. ONE WAS OVER THE MASON-DIXON LINE JUST WEST OF WILMINGTON, AND THE OTHER WAS DROPPING INTO THE SOUTHERN POCONOS AND FAR NORTHWEST NEW JERSEY FROM EXTREME NORTHEAST PENNSYLVANIA. THE ENTIRE AREA WILL MOVE INTO SOUTHEASTERN PENNSYLVANIA, CENTRAL AND SOUTHWESTERN NEW JERSEY, NORTHEAST MARYLAND AND NORTHERN DELAWARE THROUGH 730 PM. MANY AREAS WILL ESCAPE THE GUSTY WINDS, HEAVY DOWNPOURS AND LIGHTNING, BUT IF YOU SEE THE SKY TO THE NORTHWEST DARKENING OR IF YOU HEAR THUNDER, PLEASE MOVE INDOORS IMMEDIATELY. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 5:41 PM EDT | Special Marine Warning | PHI | 90 min |
Nearby
Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.